hi,i am a new member to this forum.i have a had a protected sex activity with a sex worker about 12 days back.now i am having heaviness in my left testes and pain on the left hand side which seems to be groin area.the other thing is that my left testicle seems to be droping more down as it was normally.what could be a possible cause for all this?i visited a urologists recently and he prescribed me arithral(arithromycin)and T minoz.he says that this is the treatment for all sorts of infections.i never had any test done.ho long will this problem last with above medicines .when i walk more the situation is worse.should i avoid walking?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?